# SDR 2008UALA02887

- Difficulty date: May 19, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 44,385 hours, 27,845 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: BACC63BN0835
- Condition: Deteriorated
- Location: Oxygen Mask Mic
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S O2 MASK MIC INOP.  CREW TO SWAP WITH 1ST OBSERVER O2 MASK & ADVISE.  WHEN TROUBLE SHOOTING FOUND FAULTY CONNECTOR.  REPLACED CONNECTOR OP CHECKED GOOD.  AC OK FOR SERVICE.
